Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2020, Volume 21, Issue 3, Pages 142–164 (Mi cheb932)  

Lower estimates of polynomials and linear forms in the values of $F$-series

A. Kh. Munos Vaskes

Moscow State Pedagogical University (Moscow)

Abstract: The paper applies a modification of the generalized Sigel – Shidlovscii's method to values of $F$ – series at sufficiently small $p$ – adic points for a given $p$. The generalized Siegel – Shidlovskii's method is considerably developed in works by Chirskii V. G., Bertrand D., Yebbou Y, Matala–Aho T., Zudilin V. V., Matveev V. Yu., Andre Y. et al. But these papers dealt with the so called global relations and related notions such as infinite linear and algebraic independence. Here we consider values at points from a given field $\mathbb{Q}_p$. The notion of the infinite algebraic independence is related to a direct product of infinite set of fields $\mathbb{Q}_p$, it means that if $\alpha_1, \ldots, \alpha_n$ – are elements of this direct product with coordinates $\alpha_1^{(p)}, \ldots, \alpha_n^{(p)}$ in the field $\mathbb{Q}_p$, then for any non–zero polynomial with integer coefficients there exist infinitely many primes $p$ such that in $\mathbb{Q}_p$ one has $P(\alpha_1^{(p)}, \ldots, \alpha_n^{(p)})\neq 0$. But these results give no information for a specific $p$. Here we prove that a non–zero linear form and a non–zero polynomial do not vanish at values of the considered series at $p$ – adic points which are small enough, depending on the height of a linear form or a polynomial and depending on the degree of the polynomial. The results of these paper will be applied to the values of generalized hypergeometric $F$ – series.

Keywords: $F$ – series, estimates linear forms and polynomials, $p$ – adic numbers.

DOI: https://doi.org/10.22405/2226-8383-2018-21-3-142-164

Full text: PDF file (742 kB)

UDC: 511.36
Received: 29.06.2020
Accepted:22.10.2020

Citation: A. Kh. Munos Vaskes, “Lower estimates of polynomials and linear forms in the values of $F$-series”, Chebyshevskii Sb., 21:3 (2020), 142–164

Citation in format AMSBIB
\Bibitem{Mun20}
\by A.~Kh.~Munos Vaskes
\paper Lower estimates of polynomials and linear forms in the values of $F$-series
\jour Chebyshevskii Sb.
\yr 2020
\vol 21
\issue 3
\pages 142--164
\mathnet{http://mi.mathnet.ru/cheb932}
\crossref{https://doi.org/10.22405/2226-8383-2018-21-3-142-164}


Linking options:
  • http://mi.mathnet.ru/eng/cheb932
  • http://mi.mathnet.ru/eng/cheb/v21/i3/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022